# SDR FDEA202409111310

- Difficulty date: September 11, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N133FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43549
- Aircraft time: 13,102 hours, 6,003 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Slat
- Component: Slat
- Component part number: 114T4105406G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING, SLAT NO. 8, TWO DENTS AT UPPER SURFACE OF WEDGE, AT 17" FROM OUTBOARD   EDGE AND 2" FROM TRAILING EDGE. RH WING SLAT NO. 8 T/E WEDGE UPPER SURFACE , AT 17" FROM OUTB. EDGE AN 2" T/E, WAS   REPAIRED IAW B767 SRM 57-43-02-2R REPAIR 1 FIG. 201 SHEET 2 NOTE B AND B767 SRM 51-70-10-  2R REPAIR 4 FIG. 201 SHEET 1 RE. 90 AUG 15/ 2024
